# SDR SWAA2013052016219

- Difficulty date: May 9, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 35,906 hours, 20,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5213
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHORD CORRODED AT BS 270, BETWEEN LBL 5 TO RBL 5.  REPAIRED CHORD IAW EA.
